Robust reliable control for systems with random actuator fault and probabilistic nonlinearity with new characters

Wai Keung Wong, Engang Tian, Dong Yue, R. W.M. Au

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)

Abstract

In this study, the reliable control for time-varying systems with random actuator faults and probabilistic nonlinearities is investigated. The system under consideration has the following main features: (1) nonlinearities with new characters. The probability information of nonlinearities belonging to different varying bounds is used; (2) its multi-actuators are subject to various possible faults/failures, and failure rates can vary in some measure; and (3) there are uncertainties in the plant model parameters. Covering these features, a comprehensive model is developed for uncertain time-varying delay systems. By employing the Lyapunov functional method, free-weighting matrix method, and the linear matrix inequality technique, we can obtain several delay-distribution- dependent sufficient conditions to ensure the exponentially mean square stability of the system. Those conditions are characterized in terms of linear matrix inequalities, and the reliable controller feedback gain can be solved by the standard numerical software. A simulation example is presented to show the effectiveness and applicability of the results.
Original languageEnglish
Pages (from-to)2013-2027
Number of pages15
JournalInternational Journal of Robust and Nonlinear Control
Volume23
Issue number18
DOIs
Publication statusPublished - 1 Dec 2013

Keywords

  • exponentially mean square stable
  • probabilistic nonlinearity
  • random actuators fault
  • robust reliable control

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Chemical Engineering(all)
  • Biomedical Engineering
  • Aerospace Engineering
  • Mechanical Engineering
  • Industrial and Manufacturing Engineering
  • Electrical and Electronic Engineering

Cite this